MathSciNet Relay Station
MathSciNet bibliographic data
MR1860064 46L55 (37D20 46L05)
Hou, Chengjun; Chen, Xiaoman A note on the ideals of groupoid $C\sp *$-algebras from Smale spaces. Bull. Austral. Math. Soc. 64 (2001), no. 2, 271–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement